MathSciNet Relay Station
MathSciNet bibliographic data
MR1642702 (99k:05072) 05C12
Imrich, Wilfried; Klavžar, Sandi A convexity lemma and expansion procedures for bipartite graphs. European J. Combin. 19 (1998), no. 6, 677–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement